Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 6, 2015, 4:30 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 4:30 PM MDT (22:30 UTC)
- Expired
- Jul 6, 2015, 5:30 PM MDT
- In force
- 60 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 64 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WGUS55 KABQ 062230
FFWABQ
NMC001-049-057-062330-
/O.NEW.KABQ.FF.W.0032.150706T2230Z-150706T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 PM MDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...
SOUTHEASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO...
NORTHWESTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 530 PM MDT
* AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN IN THE AREA FROM SOUTH
MOUNTAIN TO EDGEWOOD AND CHILILI. FLASH FLOODING IS LIKELY IN LOW
WATER CROSSINGS AND WITHIN RURAL DRAINAGES AROUND EDGEWOOD...
ESPECIALLY ALONG DINKLE ROAD...HIGHWAY 334...AND EDGEWOOD ROAD 7.
* LOCATIONS IMPACTED INCLUDE...
MORIARTY...EDGEWOOD...CEDAR GROVE AND CHILILI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3519 10603 3487 10608 3487 10624 3518 10624
$$
GUYER1 follow-up statement
785 WGUS75 KABQ 062326 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 PM MDT MON JUL 6 2015 NMC001-049-057-062335- /O.EXP.KABQ.FF.W.0032.000000T0000Z-150706T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE-BERNALILLO-TORRANCE- 526 PM MDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SANTA FE...SOUTHEASTERN BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES WILL EXPIRE AT 530 PM MDT... THE HEAVY RAIN HAS ENDED FOR NOW...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER...MORE THUNDERSTORMS WITH HEAVY RAINFALL OVER ALBUQUERQUE MAY MOVE EAST INTO THIS AREA IN THE NEXT HOUR. LAT...LON 3519 10603 3487 10608 3487 10624 3518 10624 $$ GUYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:43 PM MDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 6, 2:43 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT MON JUL 6 2015 .SYNOPSIS... WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL WILL IMPACT CENTRAL AND EASTERN NEW MEXICO THROUGH TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA. A VERY COOL AIRMASS FOR EARLY JULY WILL SETTLE INTO THE AREA BEHIND THE FRONT...WITH MANY AREAS NOT RISING OUT OF THE 70S ON TUESDAY. THIS COOL AIR WILL LIMIT STORM DEVELOPMENT TUESDAY HOWEVER SCATTERED STORMS ARE STILL EXPECTED. WARMER TEMPERATURES AND MORE STORMS ARE ON TAP WEDNESDAY AND ESPECIALLY THURSDAY AND FRIDAY. A WARMING AND SLIGHT DRYING TREND IS ANTICIPATED THIS WEEKEND. && .DISCUSSION... AN ACTIVE MONSOON PATTERN IS IN PLACE OVER THE AREA WITH A STRONG BACK DOOR COLD FRONT SURGING SOUTHWEST TOWARD THE RIO GRANDE VALLEY. DEEP MOISTURE OVER THE EAST WITH PWAT VALUES BETWEEN 1.2 AND 1.4 ARE INTERACTING WITH DRY AIR APPROACHING ALOFT FROM THE WEST. MODELS ARE STILL IN VERY GOOD AGREEMENT HAMMERING THE EAST WITH WIDESPREAD AREAS OF HEAVY RAINFALL THROUGH THIS EVENING. FFA LOOKS VERY GOOD ALONG AND EAST OF THE CENTRAL MT CHAIN...HOWEVER FARTHER WEST CONFIDENCE IS NOT AS HIGH WITH SIGNIFICANTLY LESS ACTIVITY NOTED ON LATEST 18Z NAM/HRRR PRODUCTS. WILL STILL MAINTAIN WATCH FOR NOW SINCE STORMS MAY STILL FIRE UP LATER AND ANTECEDENT CONDITIONS ARE RIPE ALONG THE DIVIDE. MORE STABLE CONDITIONS ARE ON TAP TUESDAY WITH DRY AIR ALOFT AND VERY COOL AIR FOR EARLY JULY. MAX TEMPS WILL AVERAGE 10 TO 15 DEGREES BELOW NORMAL. WEDNESDAY WILL ATTEMPT THE RECYCLE PROCESS AGAIN WITH A THETA-E RIDGE BUILDING AGAIN OVER CENTRAL NM. A BIG UPTICK IS SHOWN THURSDAY WITH A MONSOON BURST PATTERN ADVERTISED BY THE GFS. A HUGE SLUG OF DEEP ATMOSPHERIC MOISTURE MOVES NORTHWARD OUT OF NORTHERN MEXICO. THIS WILL BE THE NEXT ELEVATED THREAT WINDOW FOR FLASH FLOODING. NOT MUCH CHANGE IS NOTED FRIDAY WITH PERHAPS A SLIGHT TREND WESTWARD TOWARD THE AZ STATE LINE. THE WEEKEND LOOKS WARMER AND DRIER AS THE UPPER HIGH SHIFTS WEST TOWARD EASTERN NM. GUYER && .FIRE WEATHER... WIDESPREAD SHOWERS AND STORMS WITH HEAVY RAINFALL WILL BE MOST LIKELY OVER THE NORTHEAST THIRD TO HALF OF NEW MEXICO THROUGH TONIGHT...ALTHOUGH HEAVY RAINFALL IS POSSIBLE FROM MOST ANY STORM DUE TO THE EXCEEDINGLY MOIST ENVIRONMENT AND SLOW CELL MOVEMENT. A GUSTY EAST WIND INTO THE RGV IS LIKELY TONIGHT AS THE FRONT IN THE EASTERN PLAINS TRACKS WESTWARD. SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL BE FEATURED TUESDAY CENTRAL AND WEST...WHILE THE EAST SHOULD BE QUIETER. SOME DRIER AIR MAY ATTEMPT TO OVERSPREAD NORTHERN AND WESTERN NEW MEXICO WEDNESDAY...BUT NOT TOTALLY BUYING INTO THE CONSIDERABLE DEW POINT DECREASE FORECASTED BY THE NAM. IF THIS OCCURS...THERE SHOULD BE A DOWNTICK IN CONVECTION WEST WEDNESDAY AFTERNOON/EVENING. BY THURSDAY GFS INDICATES AN UPTICK IN MID LEVEL THETA E VALUES AS THE UPPER LOW CURRENTLY OFF THE CA COAST LIFTS THROUGH THE GREAT BASIN AND KEEPS A PLUME OF MOISTURE FLOWING OVER NEW MEXICO. THEREFORE ANY DRYING ON WEDNESDAY LOOKS TO BE A TEMPORARY GLITCH. THE PLUME...AND UPPER HIGH CENTER TO OUR EAST...GRADUALLY SHIFT WESTWARD LATE NEXT WEEK AND THROUGH NEXT WEEKEND. HOWEVER...THE HIGH CENTER DOESN/T CHANGE LOCATIONS SUFFICIENTLY TO SHUT DOWN THE FLOW OF MOISTURE...ALTHOUGH THE EAST MIGHT BE LEAST LIKELY TO SEE WETTING RAIN NEXT WEEKEND GIVEN THE PROJECTED STEERING FLOW. HIGH TEMPERATURES WILL GENERALLY RANGE FROM BELOW TO NEAR AVERAGE...WITH THE OVERALL WARMEST AND CLOSEST TO AVERAGE DAYS NEXT SUNDAY AND MONDAY. VENT RATES WILL BE MOSTLY GOOD TO EXCELLENT WITH WEDNESDAY AND THURSDAY FORECAST TO BE THE BEST OVERALL. AREA OF POOR VENT RATES ARE FORECAST FOR NEXT SUNDAY OVER THE NORTH AND WEST AS THE UPPER HIGH CENTER GETS CLOSER TO CENTRAL NM. && .AVIATION... 18Z TAF CYCLE SCT TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY OBSCURE MTS WITH MVFR TO BRIEFLY IFR CIGS/VSBYS. SFC FRONT WILL TRACK THROUGH ERN NM AND PUSH INTO THE RGV BEFORE 06Z...THEREFORE EXPECT ELY WIND GUSTS TO AROUND 35KT NEAR GAPS IN THE CENTRAL MT CHAIN. AREAS OF MVFR TO IFR CIGS TO DEVELOP ALONG THE CENTRAL MT CHAIN AND ERN PLAINS BY 06Z AND OBSCURE HIGHER TERRAIN...PERSISTING UNTIL 07/15Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 80 57 84 / 20 30 40 20 DULCE........................... 53 74 48 77 / 50 70 70 50 CUBA............................ 54 72 51 76 / 60 60 70 50 GALLUP.......................... 55 79 52 81 / 30 30 40 20 EL MORRO........................ 53 77 51 79 / 30 30 50 20 GRANTS.......................... 56 77 51 82 / 30 50 50 20 QUEMADO......................... 55 79 54 80 / 30 30 40 40 GLENWOOD........................ 58 84 56 85 / 30 30 30 20 CHAMA........................... 50 68 46 71 / 70 70 70 50 LOS ALAMOS...................... 58 70 55 76 / 70 70 70 50 PECOS........................... 55 69 53 76 / 80 70 60 50 CERRO/QUESTA.................... 52 67 49 72 / 70 70 60 50 RED RIVER....................... 46 59 45 63 / 80 70 70 50 ANGEL FIRE...................... 50 62 48 68 / 80 70 70 50 TAOS............................ 53 71 49 77 / 60 60 40 40 MORA............................ 52 66 50 74 / 80 70 70 50 ESPANOLA........................ 58 76 55 82 / 60 60 60 50 SANTA FE........................ 58 72 55 77 / 80 70 60 40 SANTA FE AIRPORT................ 58 76 55 81 / 70 60 60 30 ALBUQUERQUE FOOTHILLS........... 63 77 59 85 / 70 70 70 40 ALBUQUERQUE HEIGHTS............. 64 79 62 87 / 60 50 50 20 ALBUQUERQUE VALLEY.............. 64 81 61 89 / 50 50 40 20 ALBUQUERQUE WEST MESA........... 64 81 61 89 / 60 60 50 30 LOS LUNAS....................... 64 81 60 89 / 50 40 50 20 RIO RANCHO...................... 64 80 61 87 / 60 60 50 30 SOCORRO......................... 65 83 62 89 / 30 30 50 20 SANDIA PARK/CEDAR CREST......... 57 74 56 80 / 80 70 70 40 TIJERAS......................... 59 76 56 83 / 80 70 70 40 MORIARTY/ESTANCIA............... 55 74 52 82 / 70 50 60 30 CLINES CORNERS.................. 55 69 54 79 / 80 50 60 30 GRAN QUIVIRA.................... 58 75 56 81 / 70 40 60 30 CARRIZOZO....................... 62 79 60 85 / 50 30 60 30 RUIDOSO......................... 56 70 56 76 / 60 60 70 50 CAPULIN......................... 53 68 53 78 / 60 30 40 50 RATON........................... 54 70 52 80 / 60 30 60 30 SPRINGER........................ 56 72 53 83 / 70 40 50 30 LAS VEGAS....................... 53 67 52 77 / 80 50 60 30 CLAYTON......................... 58 70 56 84 / 60 20 20 30 ROY............................. 57 70 55 82 / 70 20 30 40 CONCHAS......................... 63 76 60 90 / 60 20 30 30 SANTA ROSA...................... 61 76 59 87 / 60 20 30 30 TUCUMCARI....................... 62 76 59 90 / 70 20 20 30 CLOVIS.......................... 61 74 58 86 / 80 30 30 30 PORTALES........................ 63 75 60 86 / 80 30 30 30 FORT SUMNER..................... 63 77 60 87 / 60 20 40 30 ROSWELL......................... 67 81 64 91 / 60 20 30 30 PICACHO......................... 62 75 60 84 / 60 30 40 40 ELK............................. 59 73 58 79 / 60 40 50 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ504-506>508-510>514-516>522-524-526. FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ515-523-527>537-539. &&
Hazardous weather outlook, Jul 6, 5:37 AM MDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT MON JUL 6 2015 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 537 AM MDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN ACROSS THE NORTHEAST QUARTER OF NEW MEXICO TODAY AND TONIGHT...WHERE A FLASH FLOOD WATCH IS IN EFFECT. ELSEWHERE...LOCALLY HEAVY RAINFALL AMOUNTS NEAR 2 INCHES ARE POSSIBLE AND MAY CAUSE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOCALLY HEAVY RAINFALL AMOUNTS NEAR 2 INCHES ARE POSSIBLE THROUGH FRIDAY AND MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 11
In the hours before
Local storm report, Jul 6, 2:57 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG 3 NNE CLOVIS 34.45N 103.18W
07/06/2015 CURRY NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1502315
CMLLocal storm report, Jul 6, 3:40 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 PM MDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG 3 NNE CLOVIS 34.45N 103.18W
07/06/2015 CURRY NM EMERGENCY MNGR
*** 1 INJ *** WET MICROBURST WINDS DAMAGED 2 GRAIN
SILOS... ONE COLLAPSED ONTO PICKUP TRUCK... TREE DAMAGE
NOTED IN AREA.
&&
CORRECTED INJURIES...REMARKS
EVENT NUMBER ABQ1502315
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:38 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 112 min |
| Jul 5, 6:53 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 112 min |
| Jul 5, 8:53 PM MDT | Flash Flood Watch | ABQ | 25 hr | |
| Jul 5, 8:59 PM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Jul 6, 12:11 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 94 min |
| Jul 6, 12:36 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 114 min |
| Jul 6, 12:42 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Jul 6, 12:45 PM MDT | Areal Flood Advisory | ABQ | McKinley | 90 min |
| Jul 6, 12:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jul 6, 1:35 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 85 min |
| Jul 6, 1:54 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 111 min |
| Jul 6, 2:01 PM MDT | Areal Flood Advisory | ABQ | Taos | 119 min |
| Jul 6, 2:06 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 84 min |
| Jul 6, 2:16 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 119 min |
| Jul 6, 2:39 PM MDT | Areal Flood Advisory | ABQ | Torrance | 111 min |
| Jul 6, 2:46 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 119 min |
| Jul 6, 3:12 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Santa Fe | 2 hr |
| Jul 6, 3:20 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 115 min |
| Jul 6, 3:43 PM MDT | Tornado Warning | ABQ | Guadalupe | 11 min |
| Jul 6, 3:50 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 115 min |
| Jul 6, 3:53 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 31 min |
| Jul 6, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 44 min |
| Jul 6, 4:17 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 88 min |
| Jul 6, 4:48 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 117 min |
| Jul 6, 4:56 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, San Miguel | 3 hr |
| Jul 6, 5:41 PM MDT | Areal Flood Advisory | ABQ | Valencia | 94 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.